# SDR SWAA2013061717186

- Difficulty date: June 10, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 737-3TO
- Aircraft serial: 23941
- Aircraft time: 75,183 hours, 64,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY EXIT SIDE FLOOR LEVEL BROKEN.  R & R LIGHT ASSY IAW AMM.
